MathSciNet Relay Station
MathSciNet bibliographic data
MR1028308 (91m:55015) 55R65 (55R10 57N15)
Ferry, Steven C. Alexander duality and Hurewicz fibrations. Trans. Amer. Math. Soc. 327 (1991), no. 1, 201–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement